# SDR AWXA200601790

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 63,113 hours, 39,159 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-19 CHECK - NR 5928341,  STRINGER TIE CLIP CRACKED, BS 727D, S24L. REPLACED  STRINGER TIE CLIP, BS 727D, S24L IAW SRM 51-40-02, FIGURES 8 AND 12.
